# SDR SWIA200819331

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 8,672 hours, 5,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6229 - CAPTAINS WINDSHIELD SHATTERED DURING FLIGHT.  REPLACED CAPTAIN'S WINDSHIELD WITH SERVICEABLE UNIT IAW MM 56-11-01, P/N OFF: 601R33033-17, S/N OFF:  04206H1831.
